# SDR A6WA200640169

- Difficulty date: May 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Channel
- Part number: 601R
- Condition: Cracked
- Location: Door Cam Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 574 BAGGAGE DOOR CAM TRACK LOWER SUPPORT CHANNEL P/N 601R-35050-25 IS CRACKED .75 INCH LONG.  REMOVED AND REPLACED CHANNEL, P/N 601R35050-25 IAW CRJ SRM 51-42-06.  (M)
